Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Severe constipation, get bowels on taking pills or churna. What should be done?

SIR, FOR THE PAST 1 YEAR I HAVE BEEN SUFFERING FROM REGULALR MORNING LATRINE PROBLEMS. IT IS NOT COMING OUT AUTOMATICALLY ON REGULAR BASIS AS LIKE OTHERS. I AM A MARRIED PERSON. DAILY BEFORE SLEEPING I TAKE UDARKALP CHURNA WITH HALF CUP OF COLD WATER OR SOMETIMES OTHER TYPE OF NATUAL INGREDIETS FOUND IN MEDICAL SHOP. WHEN I USE IT, THEN IT HAPPENS N MORNING AND OTHER DAY WHEN I DONOT TAKE MEDICINE, I HAVE TO SUFFER LATRING PROBLE AND SO ON..... AFTER SOME DAYS I FOUND THAT IT IS NOT WORKING PROPERLY. BUT THE WORST IS HAPPENING NOW. I AM ALSO TAKING PILLS FROM MEDICAL SHOP FOR THE LAST ONE WEEK. IT IS SOMETIME WORKING ON ME AND SOMETIMES NOT. WHAT SHOULD I DO SIR. VERY SMALL AMOUNT OF LATRING I HAD IN LAST 3 DAYS. ONLY ONE TIME TWO DAYS AGO. AND TODAY I HAVE TO SUFFER A LOT AS IT IS NOT COMING OUR YOU CAN SAY FOR THE LAST 3 DAYS. WHAT SHOULD I DO SIR.
Asked On : Fri, 18 Jan 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
hello,
There are so many causes of constipation like irritable bowel syndrome,diet changes,medications and structural and functional abnormalities.You need to drink more water and high fiber diet is recommended.If it has been 3 days and if you feel uncomfortable you can take soap water enema which can help you right now but for permanent solution you need to be diagnosed for exact cause and to be treated.use syp.smuth daily at night 4 table spoon and drink warm water early in the morning before having anything.Thank you.
Answered: Fri, 12 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor